# SDR SWIA202163799

- Difficulty date: December 26, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 13,594 hours, 9,868 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA INTERNAL SIDE OF FUSELAGE BELOW FLOOR, ON SHEAR CLIP ATTACHED TO FRAME 85 BETWEEN STRINGERS 28R AND 27R.   (C CHECK RO 1/14/2022)    / REMOVD AND REPLACED AFT WET AREA INTERNAL SIDE OF FUSELAGE BELOW FLOOR, ON SHEAR CLIP ATTACHED TO FRAME 85 BETWEEN STRINGERS 28R AND 27R. REF EMB SRM 51-40-08
